Acta Mathematica

Analytic hypoellipticity of the $\bar \partial $ -Neumann problem and extendability of holomorphic mappingsproblem and extendability of holomorphic mappings

Steven R. Bell

Full-text: Open access

Note

Research supported by NSF grant no. MCS 80-17205.

Article information

Source
Acta Math. Volume 147 (1981), 109-116.

Dates
Received: 28 April 1981
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485890132

Digital Object Identifier
doi:10.1007/BF02392871

Mathematical Reviews number (MathSciNet)
MR631091

Zentralblatt MATH identifier
0475.32009

Rights
1981 © Almqvist & Wiksell

Citation

Bell, Steven R. Analytic hypoellipticity of the $\bar \partial $ -Neumann problem and extendability of holomorphic mappingsproblem and extendability of holomorphic mappings. Acta Math. 147 (1981), 109--116. doi:10.1007/BF02392871. http://projecteuclid.org/euclid.acta/1485890132.


Export citation

References

  • Bell, S., Biholomorphic mappings and the $\bar \partial $ -problem. Ann. of Math., 114 (1981), 103–113.
  • —, Proper holomorphic mappings and the Bergman projection. Duke Math. J., 48 (1981), 167–175.
  • Bell, S., The Bergman kernel function and proper holomorphic mappings. Trans. Amer. Math. Soc. In Press, 1981.
  • Burns, D. & Shnider, S., Geometry of hypersurfaces and mapping theorems in Cn. Comment. Math. Helv., 54 (1979), 199–217.
  • Derridj, M. & Tartakoff, D. S., On the global real analyticity of solutions to the $\bar \partial $ -Neumann problem. Comm. Partial Differential Equations, 1 (1976), 401–435.
  • — Sur la régularité locale des solutions du problème de Neumann pour $\bar \partial $ . Journées sur les fonctions analytiques. Springer Lecture Notes in Math. 578, 1977, 207–216.
  • Diederich, K. & Fornaess, J. E., A remark on a paper of S. R. Bell. Manuscripta Math., 34 (1981), 31–44.
  • —, Pseudoconvex domains: bounded strictly plurisubharmonic exhaustion functions. Invent. Math., 39 (1977), 129–141.
  • Fornaess, J. E., Biholomorphic mappings between weakly pseudoconvex domains. Pacific J. Math., 74 (1978), 63–65.
  • Kerzman, N., A Monge-Ampère equation in complex analysis. Proc. of Symposia in Pure Math., 30 (1977), 161–167.
  • Kohn, J. J., Harmonic integrals on strongly pseudoconvex manifolds, I and II. Ann. of Math., 78 (1963), 112–148 and 79 (1964), 450–472.
  • Komatsu, G., Global analytic-hypoellipticity of the $\bar \partial $ -Neumann problem. Tôhoku Math. J. Ser 2 28 (1976), 145–156.
  • Tartakoff, D. S., On the global real analyticity of solutions to □b. Comm. Partial Differential Equations, 1 (1976) 283–311.
  • —, Local analytic hypoellipticity for □b on non-degenerate Cauchy-Riemann manifolds. Proc. Nat. Acad. Sci. USA 75 (1978), 3027–3028.
  • —, The local real analyticity of solutions to □b and the $\bar \partial $ -Neumann problem. Acta Math., 145 (1980), 177–204.
  • Trèves, F., Analytic hypo-ellipticity of a class of pseudodifferential operators with double characteristics and applications to the $\bar \partial $ -Neumann problem. Comm. Partial Differential Equations, 3 (1978), 475–642.
  • Derridj, M., Regularité pour $\bar \partial $ dans quelques domaines faiblement pseudo-convexes. J. Diff. Geom., 13 (1978), 559–576.